Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child having runny nose, cough, post nasal drip, vomitting loose stools. Solution?

My two year old has had cold symptoms, a runny nose and cough and post nasal drip for three days. He has not had a fever. Now he is vomiting and has very loose stools . He is keeping some food and fluids down. Is vomiting normal with a cold? He just finished a 10 day round of antibiotics for an ear infection and got sick two days after stopping the antibiotics.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
If there is no fever then you can do wait and watch.
give symptomatic management for vommiting and loose stool, like give more of fluid with salt and sugar and maintain hydration.
For nasal blockage give syrup with oral decongestant and antihistaminic.
and wait for 1day if symptom improve continue same if not plan antibiotic according to the weight like azithromycin
in doubt do reply
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor